# SDR 07FDEA01568

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,592 hours, 11,860 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: A52370076202
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT 40 BY 35 BY 1MM AT FWD CARGO COMPARTMENT DOOR, BEAM C22-C22A.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 52-32-00/PB 200.
